Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pregnant took antibiotics for UTI. Severe pain. Concerned about preterm labor?

im 31 weeks pregnant as of this thursday and i was told by my OB that i had a UTI early last week. i received antibiotics to treat it but for the last couple of days i have been in so much pain down there. it hurts to sit, to wipe to do anything really. my other concern is i am at risk for a preterm labor and ive been having alot of discharge and its also been very watery to the point where i have to change my underpants.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
You once consult gynecologist, get examined to rule out the leakage of amniotic fluid and early onset of labor.
After ruling out them go for urine culture and sensitivity.
Then depending on the result you can go for antibiotic treatment.
Take plenty of oral fluids that will help in decreasing the infection.
For more details you can ask me through:
Take care.

Answered: Sat, 11 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor